# SDR 2025FA0000015

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: General aviation
- Aircraft: N2338
- Engine: Lyc LTO360E1A6
- Engine time: 2,233 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Pushrod
- Part number: LW15324
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

DURING A FLIGHT AT CRUISE PHASE (PIPER SEMINOLE), THE PILOT REPORTED A POWER DECREASE AND PROCEEDED TO THE NEAREST AIRPORT.  AT A PRELIMINARY INSPECTION, IT WAS FOUND THAT THE PUSH ROD ASSEMBLY HAD BROKEN THE VALVE ROCKER ARM.  WE WOULD BE VERY GRATEFUL FOR YOUR ASSISTANCE IN INVESTIGATING THE POSSIBLE CAUSES OF THIS FAILURE AND THE RECOMMENDED ACTIONS TO PROCEED.
